# SDR 08FDEA04070

- Difficulty date: September 26, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 19,616 hours, 10,331 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A532274005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK 2 RT HAS CORROSION AT FR 41,3 SQ IN.  REMOVED LEVEL 1 CORROSION AT MDCC SEAT TRACK NR 2RT.  REMOVED DAMAGED SECTION AND INSTALLED SEAT TRACK SPLICE REPAIR BETWEEN FR 40 AND FR 45,TRACK NR 2RT IAW A300-600 SRM 53-10-16, FIG 201, PAGE 207/208.
